# SDR USAASB00328

- Difficulty date: November 24, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Panel
- Part number: 693730618
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2729 - ON DEPARTURE FROM LGA, EN ROUTE TO TPA, CAPTAIN REPORTED THAT ALL THE FORWARD LIGHT TEST LIGHTS ILLUMINATED WHEN GEAR HANDLE WAS PLACED TO THE OFF POSITION.  LIGHTS WOULD NOT EXTINGUISH, SO THE DECISION WAS MADE TO DIVERT TO BWI WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  ALL LIGHTS DID EXTINGUISH AFTER LANDING.  MAINTENANCE FOUND A SHORT TO GROUND IN MASTER TEST CIRCUIT ON LANDING GEAR INDICATION PANEL.  REPLACED P2-3 LANDING GEAR INDICATION PANEL.  OPERATIONAL CHECK GOOD.  (M)
